MathSciNet Relay Station
MathSciNet bibliographic data
MR785140 (86h:14029) 14J17 (14B05 32B30)
Tomari, Masataka A $p\sb g$-formula and elliptic singularities. Publ. Res. Inst. Math. Sci. 21 (1985), no. 2, 297–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement